Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: HOLOGIC, INC. EVIVA_0910-12T; INSTRUMENT, BIOPSY
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
HOLOGIC, INC. EVIVA_0910-12T; INSTRUMENT, BIOPSY
Model Number
EVIVA_0910-12T
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
03/25/2026
Type of Reportable Event
Malfunction
Event or Problem Description
From staff: biopsy needle did not pass test run when attached correctly.Would not "fire".Needle info: eviva stereotactic guided breast biopsy system biopsy device: petite size, lot e25j29rj, exp 9/29/2027.
New Search
Submit an Adverse Event Report
Brand Name
EVIVA_0910-12T
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer
(Section D)
HOLOGIC, INC.
250 campus dr
marlborough MA 01752
MDR Report Key
24895095
Report Number
24895095
Device Sequence Number
10493782
Product Code
KNW
UDI-Device Identifier
15420045504943
UDI-Public
(01)15420045504943
Combination Product (Y/N)
N
Initial Reporter State
ME
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
04/07/2026
Report Date
(Section F)
04/07/2026
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
EVIVA_0910-12T
Device Catalogue Number
EVIVA_0910-12T
Device Lot Number
E25J29RJ
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
Yes
Device Age
8 MO
Event Location
Hospital
Date Report to Manufacturer
04/16/2026
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
04/16/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Patient Age
40 YR
Patient Sex
Female
Patient Weight
52 KG
Date Report Sent to FDA
04/07/2026